Alert archive / Nebraska / Wind Chill Advisories in 2011

Wind Chill Advisory 5, NWS Cheyenne, WY

February 9, 20118 counties in Nebraska; 5 counties in Wyoming

NWS Cheyenne, WY issued this wind chill advisory at Feb 9, 2011, 2:46 PM MST for 8 counties in Nebraska; 5 counties in Wyoming. It took effect at Feb 9, 2011, 7:00 PM MST. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Feb 9, 2011, 2:46 PM MST (21:46 UTC)
In effect from
Feb 9, 2011, 7:00 PM MST
Expired
Feb 10, 2011, 8:00 AM MST
In force
13 hr
Issued by
NWS Cheyenne, WY

Counties Banner County, NE, Box Butte County, NE, Cheyenne County, NE, Dawes County, NE, Kimball County, NE, Morrill County, NE, Scotts Bluff County, NE, Sioux County, NE, Albany County, WY, Carbon County, WY, Converse County, WY, Laramie County, WY, Platte County, WY

The radar

The Cheyenne radar (KCYS), 96 km from the middle of the area, began a volume at 21:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 9.8 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2011-02-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2011-02-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -24 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
988 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
-24 m²/s²
0-3 km storm-relative helicity
-6 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

351 
WWUS45 KCYS 092146
WSWCYS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
246 PM MST WED FEB 9 2011

...BITTERLY COLD WIND CHILL VALUES ACROSS THE NEBRASKA PANHANDLE
AND SOUTHEAST WYOMING TONIGHT THROUGH EARLY MORNING THURSDAY...

.BRISK WINDS...ALONG WITH COLD TEMPERATURES IN THE NEBRASKA
PANHANDLE AND WEST OF THE LARAMIE RANGE...WILL CREATE BITTERLY
COLD WIND CHILL VALUES.

NEZ002-003-019>021-054-055-095-096-WYZ103>105-109-111>116-101045-
/O.NEW.KCYS.WC.Y.0005.110210T0200Z-110210T1500Z/
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-NORTH LARAMIE RANGE-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL CARBON COUNTY-SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
SOUTH LARAMIE RANGE-
INCLUDING THE CITIES OF...CHADRON...ALLIANCE...SCOTTSBLUFF...
GERING...HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY...
HARRISON...AGATE...MUDDY GAP...MEDICINE BOW...RAWLINS...
SINCLAIR...HANNA...BAGGS...DIXON...SARATOGA...ENCAMPMENT...
RIVERSIDE...CENTENNIAL...ALBANY...WOODS LANDING...LARAMIE...
VEDAUWOO...BUFORD...PUMPKIN VINE
246 PM MST WED FEB 9 2011

...WIND CHILL ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 8 AM
MST THURSDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 8 AM MST
THURSDAY. 

* WIND CHILL VALUES...15 TO 25 BELOW ZERO WITH VALUES APPROACHING
  35 BELOW ZERO IN THE SIERRA MADRE AND SNOWY MOUNTAIN RANGE.

* IMPACTS...BITTERLY COLD WIND CHILLS WILL CREATE DANGEROUS
  CONDITIONS FOR THOSE WHO MUST VENTURE OUTDOORS...AND ANY
  LIVESTOCK IN AN UNSHELTERED AREA EXPOSED TO THE EXTREME COLD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE WIND CHILL IS THE TEMPERATURE YOUR BODY FEELS WHEN THE AIR
TEMPERATURE IS COMBINED WITH THE WIND SPEED. WITH WIND CHILLS IN
THE MINUS 20 TO 29 DEGREE RANGE FROSTBITE CAN OCCUR IN AS LITTLE
AS 30 MINUTES. THE MOST SUSCEPTIBLE PARTS OF THE BODY ARE THE
EXTREMITIES SUCH AS FINGERS...TOES...EAR LOBES...OR THE TIP OF
THE NOSE.

&&

$$

LUNDQUIST
3 follow-up statements
313 
WWUS45 KCYS 100407
WSWCYS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
907 PM MST WED FEB 9 2011

...VERY COLD WIND CHILLS THROUGH THURSDAY MORNING...

.BRISK WINDS...ALONG WITH COLD TEMPERATURES IN THE NEBRASKA
PANHANDLE AND WEST OF THE LARAMIE RANGE...WILL CREATE VERY
COLD WIND CHILL VALUES THROUGH EARLY THURSDAY MORNING.

NEZ002-003-019>021-054-055-095-096-WYZ103>105-109-111>116-101300-
/O.CON.KCYS.WC.Y.0005.000000T0000Z-110210T1500Z/
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-NORTH LARAMIE RANGE-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL CARBON COUNTY-SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
SOUTH LARAMIE RANGE-
INCLUDING THE CITIES OF...CHADRON...ALLIANCE...SCOTTSBLUFF...
GERING...HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY...
HARRISON...AGATE...MUDDY GAP...MEDICINE BOW...RAWLINS...
SINCLAIR...HANNA...BAGGS...DIXON...SARATOGA...ENCAMPMENT...
RIVERSIDE...CENTENNIAL...ALBANY...WOODS LANDING...LARAMIE...
VEDAUWOO...BUFORD...PUMPKIN VINE
907 PM MST WED FEB 9 2011

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST
THURSDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST THURSDAY. 

* WIND CHILL VALUES...15 TO 25 BELOW ZERO WITH VALUES 
  APPROACHING 30 BELOW ZERO IN THE SIERRA MADRE AND SNOWY 
  MOUNTAIN RANGE. 

* IMPACTS...VERY COLD WIND CHILLS WILL CREATE DANGEROUS 
  CONDITIONS FOR THOSE WHO MUST VENTURE OUTDOORS...AND ANY 
  UNSHELTERED LIVESTOCK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE WIND CHILL IS THE TEMPERATURE YOUR BODY FEELS WHEN THE AIR
TEMPERATURE IS COMBINED WITH THE WIND SPEED. WITH WIND CHILLS IN
THE MINUS 20 TO 29 DEGREE RANGE FROSTBITE CAN OCCUR IN AS LITTLE
AS 30 MINUTES. THE MOST SUSCEPTIBLE PARTS OF THE BODY ARE THE
EXTREMITIES SUCH AS FINGERS...TOES...EAR LOBES...OR THE TIP OF
THE NOSE.

&&

$$

HAHN
267 
WWUS45 KCYS 100942
WSWCYS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
242 AM MST THU FEB 10 2011

...VERY COLD WIND CHILLS ACROSS THE HIGHER TERRAIN THROUGH 8 AM
THIS MORNING...

.BRISK WINDS...ALONG WITH COLD TEMPERATURES IN THE HIGHER TERRAIN
AREAS WILL CONTINUE TO CREATE VERY COLD WIND CHILL VALUES THROUGH
EARLY THIS MORNING.

NEZ002-003-019>021-054-055-095-096-WYZ103>105-109-111-113-115-
101045-
/O.CAN.KCYS.WC.Y.0005.000000T0000Z-110210T1500Z/
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-NORTH LARAMIE RANGE-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL CARBON COUNTY-SOUTHWEST CARBON COUNTY-
UPPER NORTH PLATTE RIVER BASIN-LARAMIE VALLEY-
INCLUDING THE CITIES OF...CHADRON...ALLIANCE...SCOTTSBLUFF...
GERING...HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY...
HARRISON...AGATE...MUDDY GAP...MEDICINE BOW...RAWLINS...
SINCLAIR...HANNA...BAGGS...DIXON...SARATOGA...ENCAMPMENT...
RIVERSIDE...LARAMIE
242 AM MST THU FEB 10 2011

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE WIND
CHILL ADVISORY. 

BREEZY CONDITIONS WILL CONTINUE TO PRODUCE WIND CHILLS FROM AROUND
5 BELOW ZERO TO 15 BELOW ZERO EARLY THIS MORNING...BUT WIND CHILL
VALUES ARE NOT EXPECTED TO DROP BELOW 20 BELOW ZERO THROUGH THE
REST OF THE EARLY MORNING HOURS.

$$

WYZ112-114-116-101500-
/O.CON.KCYS.WC.Y.0005.000000T0000Z-110210T1500Z/
SIERRA MADRE RANGE-SNOWY RANGE-SOUTH LARAMIE RANGE-
INCLUDING THE CITIES OF...CENTENNIAL...ALBANY...WOODS LANDING...
VEDAUWOO...BUFORD...PUMPKIN VINE
242 AM MST THU FEB 10 2011

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST THIS
MORNING...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST THIS
MORNING. 

* WIND CHILL VALUES...15 TO 25 BELOW ZERO WITH VALUES 
  APPROACHING 30 BELOW ZERO IN THE SIERRA MADRE AND SNOWY 
  MOUNTAIN RANGE. 

* IMPACTS...VERY COLD WIND CHILLS WILL CREATE DANGEROUS 
  CONDITIONS FOR THOSE WHO MUST VENTURE OUTDOORS...AND ANY 
  UNSHELTERED LIVESTOCK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE WIND CHILL IS THE TEMPERATURE YOUR BODY FEELS WHEN THE AIR
TEMPERATURE IS COMBINED WITH THE WIND SPEED. WITH WIND CHILLS IN
THE MINUS 20 TO 29 DEGREE RANGE FROSTBITE CAN OCCUR IN AS LITTLE
AS 30 MINUTES. 

&&

$$

CARPENTER
724 
WWUS45 KCYS 101448
WSWCYS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
748 AM MST THU FEB 10 2011


WYZ112-114-116-101600-
/O.EXP.KCYS.WC.Y.0005.000000T0000Z-110210T1500Z/
SIERRA MADRE RANGE-SNOWY RANGE-SOUTH LARAMIE RANGE-
INCLUDING THE CITIES OF...CENTENNIAL...ALBANY...WOODS LANDING...
VEDAUWOO...BUFORD...PUMPKIN VINE
748 AM MST THU FEB 10 2011

...WIND CHILL ADVISORY WILL EXPIRE AT 8 AM MST THIS MORNING...

WIND CHILL VALUES HAVE WARMED ABOVE ADVISORY CRITERIA. AS A
RESULT THE WIND CHILL ADVISORY WILL EXPIRE AT 8 AM MST THIS
MORNING.

$$
LUNDQUIST

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this wind chill advisory went out at Feb 9, 10:30 AM MST, 4 hours 16 minutes earlier.

Area forecast discussion, Feb 9, 10:30 AM MST, 4 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
1030 AM MST WED FEB 9 2011

.UPDATE...
UPDATE FOR 18Z TAF ISSUANCE.  ALSO TO CANCEL WIND CHILL WARNING BUT
ADD HIGH WIND WARNING DUE TO EXPECTED STRONG WINDS AROUND ARLINGTON
SND SOUTHERN PLATTE COUNTY.

.PREVIOUS DISCUSSION...
.SHORT TERM...TODAY THROUGH THURSDAY NIGHT...WIDESPREAD FRIGID
TEMPS ARE OCCURRING OVERNIGHT...WITH WIND CHILLS IN THE MINUS
20S TO MINUS 30S FOR MOST OF THE AREA WITH A FEW SPOTS A LITTLE
LESS BRUTAL IN THE MINUS TEENS. WINDS RANGE MOSTLY FROM THE
SOUTHWEST TO NORTHWEST NOW AND ROUGHLY 5 TO 10 MPH...WITH SLIGHTLY
HIGHER WINDS AT KBRX. THIS SHOULD HELP KEEP TEMPS FROM TANKING
MUCH FURTHER DUE TO THE DOWNSLOPE COMPONENT. WINDS WILL REMAIN
STEADY...OR SLIGHTLY INCREASE THROUGH THE MORNING AS THE 1040 MB
SURFACE HIGH SLIDES OVERHEAD THAN SOUTHWEST OF THE REGION AND
TIGHTENS THE LLVL PRESSURE GRADIENT A BIT. THIS WILL KEEP WIND
CHILLS DANGEROUSLY COLD THROUGH THE MORNING...SO WILL MAINTAIN THE
HIGHLIGHT AS IS. THE MAIN UPPER TROUGH AFFECTING THE REGION WITH
SNOW AND COLD WILL SLOWLY BEGIN TO SHIFT EAST TODAY...AS AN UPPER
LEVEL RIDGE BUILDS IN ITS WAKE. STEADILY RISING HEIGHTS AND
DOWNSLOPE WINDS WILL ALLOW TEMPERATURES TO RECOVER QUITE A BIT
TODAY BACK INTO THE 20S EAST OF THE LARAMIE RANGE...WITH TEENS
REMAINING IN THE HIGH VALLEYS OF CARBON AND ALBANY COUNTIES AS THE
INVERSION WILL BE TOUGH TO BREAK. LOOKS LIKE THE NW FLOW PATTERN
TYPICAL OF WARM BUT WINDY CONDITIONS WILL RETURN TONIGHT AND
CONTINUE THROUGH FRIDAY NIGHT. WINDS WILL BECOME QUITE STRONG
TOMORROW IN THE WIND CORRIDOR AS HIGH PRESSURE STRENGTHENS AT THE
SFC AND ALOFT. WINDS ALOFT ARE NOT ALL THAT STRONG...WITH 35 TO 40
KTS PROGGED AT 700 MB BY 18Z THURS. A CROSS SECTION OF LAPSE RATES
AND OMEGA ACROSS THE WIND CORRIDOR SHOWS LLVL SUBSIDENCE BELOW A
STABLE LAYER JUST ABOVE THE MOUNTAIN TOPS SETTING UP FOR THURSDAY
THROUGH FRIDAY MORNING. AGAIN...UPPER WINDS LOOK MARGINAL FOR HIGH
WIND GUST CRITERIA BUT WOULD NOT BE SURPRISED IF SUSTAINED WINDS
PERIODICALLY REACH 40 MPH...WITH A GUST OR TWO UP TO 60 MPH A REAL
POSSIBILITY. SO WILL KEEP A CLOSE WATCH ON THIS MARGINAL
EVENT...WITH A KEEN EYE TO BE PLACED ON HOW STRONG THE SFC HIGH
SETS UP OVER NW COLORADO AND THUS THE RESULTANT LLVL PRESSURE
GRADIENT. A FEW MOUNTAIN SNOW SHOWERS ARE POSSIBLE IN THIS FLOW
PATTERN...WITH SOME PATCHY FOG AND LOW CLOUDS LIKELY IN THE FAR
WESTERN VALLEYS OF CARBON COUNTY DURING THE OVERNIGHT AND EARLY
MORNING HOURS AS WELL. OTHERWISE...WILL REMAIN DRY.

.LONG TERM...FRIDAY THROUGH TUESDAY...
THE MEDIUM RANGE MODELS ARE IN GOOD AGREEMENT THAT THE WARMING
TREND WILL CONTINUE LATE IN THE WEEK AND THROUGH THE
WEEKEND...WITH NO SIGNIFICANT PRECIPITATION PRODUCING SYSTEMS
EXPECTED ACROSS THE AREA. TEMPERATURES WILL BE SLIGHTLY ABOVE
NORMAL ACROSS MUCH OF THE AREA FRIDAY...AND THEN WILL WARM TO
AROUND 10 TO 15 DEGREES ABOVE NORMAL BY SUNDAY. A WEAK DRY COLD
FRONT WILL MOVE ACROSS THE AREA SUNDAY NIGHT OR EARLY MONDAY...BUT
MONDAY HIGH TEMPERATURES WILL STILL BE AROUND 10 DEGREES ABOVE
NORMAL. HAVE ADJUSTED CONSENSUS WIND SPEEDS UP SLIGHTLY AT THE
ARLINGTON AND BORDEAUX AREAS AGAIN...ESPECIALLY FOR THE SATURDAY-
SUNDAY AND TUESDAY PERIODS.

&&

.AVIATION...18Z TAF ISSUANCE...
VFR CONDITIONS WILL PREVAIL ACROSS MUCH OF THE AREA THROUGH THURSDAY
BUT SOME INCREASE IN MOISTURE COULD PRODUCE SOME MAINLY MVFR CIGS
VCTY KRWL LATER TONIGHT INTO THURSDAY. -RE-

&&

.FIRE WEATHER...NO FIRE WEATHER CONCERNS EXPECTED IN THE NEAR TERM
DUE TO RECENT COLD TEMPERATURES AND SNOWFALL. WESTERLY WINDS WILL BE
ON THE INCREASE TONIGHT THROUGH THE END OF THE WEEK...BUT EXPECT
SUFFICIENT LOW LEVEL MOISTURE FROM RECENT STORM SYSTEMS TO KEEP
FIRE WEATHER THREAT LOW.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...HIGH WIND WARNING UNTIL 9 AM THURSDAY FOR FOR WYZ106-WYZ110.
NE...NONE.

&&

SHORT TERM/FIRE WEATHER...RJM
LONG TERM/AVIATION...CARPENTER
Hazardous weather outlook, Feb 9, 10:24 AM MST, 4 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1024 AM MST WED FEB 9 2011

WYZ101>119-101730-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
1024 AM MST WED FEB 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

TONIGHT TEMPERATURES WILL NOT BE AS COLD AS THIS MORNING...BUT
WIND CHILLS ARE EXPECTED TO DROP TO AROUND 10 BELOW TO 20 BELOW
ZERO AGAIN TONIGHT.

LOCALLY STRONG WINDS ARE EXPECTED TO DEVELOP IN THE WIND PRONE
AREAS OF WYOMING TODAY...WITH GUSTS UP TO 60 MPH POSSIBLE. A HIGH
WIND WARNING IS NOW IN EFFECT FOR SOUTHEAST PLATTE COUNTY ALONG
WITH EASTERN CARBON COUNTY THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

STRONG AND GUSTY WINDS WILL BE POSSIBLE OVER THE WEEKEND AND
TUESDAY...ALONG WITH ABOVE NORMAL TEMPERATURES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-101730-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
1024 AM MST WED FEB 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...TODAY AND TONIGHT

TONIGHT TEMPERATURES WILL NOT BE AS COLD AS THIS MORNING...BUT
WIND CHILLS ARE EXPECTED TO DROP TO AROUND 10 BELOW TO 20 BELOW
ZERO AGAIN TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

TT

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 9, 10:27 AM MSTHigh Wind WarningCYSAlbany, Carbon, Laramie, Platte43 hr

Nearby

Wind Chill Advisories in Nebraska, 2011Wind Chill Advisories in Wyoming, 2011Every wind chill advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.